≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Severe vaginal burning almost every day!!! Page 3 of 4

This is just a forum. Assume posts are not from medical professionals.
Hi earlier on you said you were clear on
the yeast. Diflucan is very hard on
the liver. My gyno gave it to me only
once- and would not give it again. The
diet has to be changed, no matter how
much diflucan you get etc, if you keep
eating too much carbs, sugar etc it feeds
the yeast.

vaginal burning is from the yeast metabolizing sugar out of vaginal cells
and then it turns into alcohol and it
burns.
Also with antibiotics they kill off all the
normal bacteria that fight yeast and
other things, so you have to replenish
the gut tract with probiotics for like
3 weeks after you finish antibiotics-
the gyno's where I am tell everyone to
do this.

No matter what remedies you take etc
or allopathic etc if you don't fix diet and get gut bacteria right- you will
never get rid of the yeast.

The 10m is not going to get rid of the
yeast if you eat wrong.
 
simone717 8 years ago
As I see it you need a new gyno. If you
are in NY I know of agreat female gyno
who all her patients can''t say enough
good things about her. I can get the name if you want it tonight.

You need help with:
1.diet and yeast and probiotics. Reva V
on here likes Garden of Life probiotics-
I think you can get them online- see them in Whole Foods but they are the most expensive in that store! but I heard
they are worth it.
2.gyno can help you with sex advice.
which will then STOP the infections.
3.being dry can be helped homeo wise-but don't know if you need another remedy for that-???
4. your Varun prescription helps with
liver and digestive etc , but still you
have to change diet.-or it will be a lost
battle,
 
simone717 8 years ago
Varun, No attempts were made to
get her from your prescription, this
is ridiculous.I was talking to her first
and our posts crossed. She decided
to go with your prescription which I
had no issue with who she chose.

And she did not give correct information about her condition. saying she had no yeast, while she is
on heavy duty medication for yeast.


This is why you need some type of INtake
form.
To find out what is really going on-
so there are no surprises.
Sounded like yeast to me- is there
Yeast? Yes.
Sounded like a infection to me- was there
one? Yes.
All info was not given and something
is missing when
no one mentions the
urine culture showing infection???

I don't care how much Lyco 10 M you
take you have to use common sense
and not introduce e coli up the urethra
bc it is NOT supposed to be there.
Just like you don't eat Tainted food
for lunch everyday.

She would not face cystitis At ALL!
- if E coli is kept out of
her urinary tract-which is not that
Hard to do, if you know what not
to do- such as Lubes.
[message edited by simone717 on Fri, 29 Jun 2012 05:25:21 BST]
 
simone717 8 years ago
Hi Simone717, I don't know about this time as the urine culture takes 2 days to get results, but I remember that previously when I had cyctitis twice they said cultures were negative for bacteria!!!
 
Queens 8 years ago
Hi- you don't have that much pain
without something being wrong. I
really think you need an excellent obgyn
to help you here. ( not talking about
Varun prscription, that is fine)

The fact that you are on the yeast medicine diflucan for 6 months means
there is a lot of yeast. Yeast does all
kinds of things and I don't know if you
have changed your diet etc. Also when
you had cystitis before how was it fixed,
did they give you antibiotics and that
fixed it even tho culture showed nothing?
 
simone717 8 years ago
But I only had yeast infection once in November and that was is! Every single time after that they said tests show no yeast infection! But they are giving medication as a precautionary treatment. The doctor said that if it is yeast it should return a week after taking Diflucan 150 as its a quite strong medicine. It's very confusing.
 
Queens 8 years ago
1.What were you give for the cystitis
before?
2.Who was checking you on the yeast?
Did you have a vaginal exam? You
do not have to have a what they call
yeast infection, itching , swelling etc
to have yeast. They can see yeast up
in the vaginal tract, which means you
have yeast but it is not an 'infection'

Diflucan kills yeast but if diet etc is
not changed it creeps back in but is
not really showing up, in full force bc
a large part was killed off. It is like
a war of armies where the diet keeps
feeding the wrong army.
 
simone717 8 years ago
I was given Levofloxacib twice and it helped and I'm on it again now.

Yes I've had severeal baginal examinations, that's when they collect the swab samples. They always show no yeast! Had them done at least 5 times this past year. Let's wait for the latest test results in 2 days.
 
Queens 8 years ago
Well it is interesting that antibiotics are
working, in past, bc if there is no infection they should not help.

I looked up two things for you, and
you should be researching this stuff
yourself to educate yourself. I am not
going to be on this thread after this.

There is a product called Replens which
is a vaginal hydration that works for
3 days at a time- so you don't have to
go for the lubes etc. The link said that
there may be a white discharge after sex-
bc it is dead skin cells coming out- and
this is due to the dry vagina not having enough moisture to be shedding the skin cells on a regular
basis.

the other is a site for Dry Vagina, and it has also
a book on yeast, that I would order if I were you.

Here are the links, all this stuff is on the internet
and easily found.

remedy4wrinkles.com/dry_vagina
www.ehow.com/how_5103555
[message edited by simone717 on Fri, 29 Jun 2012 17:21:34 BST]
 
simone717 8 years ago
Thank you very much. Really appreciate your help. Im already using Replense, but I will look into the yeast thing. Thanks again.
 
Queens 8 years ago
Dear Varun's, I've been on antibiotic since Friday as I was in severe pain and the said I have cyctitis. I hope it doesn't affect the medicine you gave me!
 
Queens 8 years ago
Dear Varun, I've been on antibiotics since Friday! Hope that doesn't affect Lyco in any way!
 
Queens 8 years ago
Dear Varun, I'm on antibiotics since they told me I have an infection (cyctitis). I hope it doesn't affect the medicine you gave me!
 
Queens 8 years ago
Hi Varun, I'm on antibiotics now because of the cyctitis! I hope it won't affect the medication you prescribed?
 
Queens 8 years ago
I am so sorry for posting so many times!!! I couldn't see any of the posts and thought there was a problem.
 
Queens 8 years ago
Particularly excellent advice Varun. I appreciate seeing a cautious and practical practitioner. Very sensible.
 
brisbanehomoeopath 8 years ago
Hi, I just wanted thank this forum for looking at my case as I am feeling so much better now.!!! Thank you Varun and Simone I am ever so grateful.

Queens.
 
Queens 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.